# SDR SWAA001559

- Difficulty date: August 18, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 65,677 hours, 73,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314C
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER CLIP CRACKED, BS 663, STRINGER 5R.  REMOVED AND REPLACED CLIP PER SRM.
